# SDR YV3R2019012200099

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: General aviation
- Aircraft: N123MV
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10664
- Aircraft time: 2,507 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: B3291
- Part serial: 2308431
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED TURN COORDINATOR P/N: B329-1 INOPERATIVE.
